Hi Dr Herazy,
Please advise whether any of the Peyronie's Disease medications are known to have any harmful side effects. Also, I'm located in South Africa – is there a local agent I can contact or do I need to purchase the medication online? Thanks.
Diarrhea is the only adverse reaction that happens from time to time with some men when they begin taking higher doses of systemic enzymes. With every order of systemic enzymes that we send out we include detailed instructions explaining what to do if a temporary diarrhea “reaction” occurs.
In all the years that PDI treatment has been used I have not encountered any adverse reaction when the plans are used appropriately and as instructed. Since the PDI treatment concept uses vitamins, minerals, food-based enzymes and herbs the possible range and frequency of side effects are not what is commonly associated with drugs. As far as your body reaction to the increased nutritional intake that is part of this kind of PD treatment, you are simply eating better.
I am not aware of anyone doing this kind of work other than PDI located in the U.S. We send to South Africa almost weekly without any problem. TRH